# SDR DALA1226626818

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,574 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 1635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEB DAMAGED AT CUSP ANGLE, LOWER SIDE BS 1635, LBL 65.  MAINTENANCE REMOVED THE CUSP WEB, POSITIONED, LOCATED, AND SIZED ALL HOLES IAW DWG 146N8722, INSTALLED OTBD ROW OF FASTENERS AND REPLACED THE CUSP WEB IAW DWG 146N8722.
